Hi Hilary - yes I checked it was ok to take them out - am an old hand at all this now, unfortunately!
Thank you so much for all your replies, I have decided to go for evenings and see how I get on, first one tonight so will have officially joined your club! Im sure I will be fine will let you know how I get on, and once again thanks very much for all the advice its has really helped.Hope all you ladies are doing ok.
Have been on tamoxifen since Dec07. I take it in the evening ,( Like Kelly , so I dont forget) . I have had hot flushes as a side effect , but other than that ok .
I hope all goes well for you
I started mine on 1st Feb, I take it around 6.30 and touch wood everything ok so far. I was a little worried I wouldn't know if I forgot one evening so I use a permanent marker to write the days on the packet, feel happier knowing I have taken it.
Did you know that some tamoxifen tablets should not be taken out of their blister packs until it is time to take them as they can be affected by moisture making them either more toxic or less effective. it should say on the label in the box
I take mine in the evening and have been on it nearly 18mths now. I would recommend one of those little pillmates where you can put daily tablets in(about 99p from chemists) otherwise I would never know whether I have taken it or not, its so automatic now.
I take my Tamoxifen last thing at night. It is on my bedside table so I never forget it! For the first couple of weeks I did have some nausea so I tried to take it with milk or a biccie. No such probs now though and to be honest my side effects have been minimal, although I only started it on Nov 1st. My periods never stopped (I'm 35) so I've now been put on Zoladex too.
Take care and may your side effetcs be minimal!
I stareted Tamoxifen just over a month ago and over the past week have felt a bit lightheaded and extremely tired (I'm on my second week of radio). I was taking the tablet first thing of a morning but the radiotherapist advised me to try it after my evening meal to try and ease the nausea. I only started the evening dose a couple of days ago and haven't felt much difference, I suppose its swings n roundabouts at the moment to get it into my system.
I took Tamoxifen for 6 years and always first thing in the morning. Don't think it matters as long as you stick to roughly the same time every day. Had very few problems. Like Hilary my periods stopped but I was 46 although they did return ( rather patchily) once I stopped.
I started mine a month ago and take mine when I wake up with water and then have breakfast. So far nothing major to report. I have started my zoladex injections and rads too so not too sure if I would even know if I was having side effects which treatment it was from anyway. But apart from being a bit tired and not sleeping too well, so far so good (more to do with my state of mind I think as it started before medication). I'm 39 so pre menopausal if that info is any use to you. Had a period while on tamoxifen but had my first zoladex which will apparently stop them.
Good Luck Shonagh xx
I took mine in the morning mainly incase i forgot to take it and then would be able to take it later in the day.
Thank you for your reply, appreciated. Hope my side effects are same as you,minimal. Will let you know how I get on. Thanks again.
I started Tamoxifen in Dec and find that it suits me to take it at 6.30 each evening just after my meal. Side effects have been minimal although my periods have stopped but at 51 that is hardly the end of the world!! My hubby is very good at reminding me that it is "tablet time" which might not happen if I took them in the morning.
Anyway good luck tomorrow and let us know how you get on
Could anyone tell me if it is considered best to take Tamoxifen in the daytime or at night? Due to start tomorow, so any advice appreciated. Thanks